| Catalog Number |
364953 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported prior to use of bd vacutainer® c&s transfer straw kit, an unspecified number of kits had an extra uncovered needle.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd received one photo for investigation.A visual examination of the photo revealed the presence of separation, showing the holder, straw, and needle assembly separated from each other.Regular inspections are performed for the adhesive bond, where the bond will not be broken with a force of 5 lbs.The uv sensor is challenged to make sure the glue is cured.Furthermore, ten retained samples were inspected with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: separates.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description